THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

APPROXIMATE SOLUTION FOR BURGERS EQUATION WITH LOCAL FRACTIONAL DERIVATIVE BY YANG-LAPLACE DECOMPOSITION METHOD

ABSTRACT
We presented the application of local fractional Yang-Laplace decomposition method to a local fractional Burgers equation. Our results show that the method gives high accuracy series solutions that converge very rapidly.
KEYWORDS
PAPER SUBMITTED: 2017-03-10
PAPER REVISED: 2017-05-01
PAPER ACCEPTED: 2017-06-10
PUBLISHED ONLINE: 2017-12-02
DOI REFERENCE: https://doi.org/10.2298/TSCI17S1209C
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2017, VOLUME 21, ISSUE Supplement 1, PAGES [S209 - S216]
REFERENCES
  1. Yang, X. J., et al., Local Fractional Integral Transforms and Their Applications, Academic Press, New York, USA, 2015
  2. Yang, X. J., et al., On Exact Traveling-Wave Solution for Local Fractional Boussinesq Equation in Fractal Domain, Fractals, 25 (2017), 4, 1740006
  3. Yang, X. J., et al., A New Family of the Local Fractional PDEs, Fundamenta Informaticae, 151 (2017), 1-4, pp. 63-75
  4. Yang, X. J., et al., Systems of Navier-Stokes Equations on Cantor Sets, Mathematical Problems in Engineering, 2013 (2013), ID 769724
  5. Yang, X. J., et al., Modelling Fractal Waves on Shallow Water Surfaces via Local Fractional Korteweg-de Vries Equation, Abstract and Applied Analysis, 2014 (2014), ID 278672
  6. Yang, X. J., et al., On Exact Traveling-Wave Solutions for Local Fractional Korteweg-de Vries Equation, Chaos: An Interdisciplinary Journal of Nonlinear Science, 26 (2016), 8, pp. 084312
  7. Yang, X. J., et al., Exact Travelling Wave Solutions for the Local Fractional Two-Dimensional Burgers- Type Equations, Computers & Mathematics with Applications, 73 (2017), 2, pp. 203-210
  8. Sarikaya, M., et al., Generalized Ostrowski Type Inequalities for Local Fractional Integrals, Proceedings of the American Mathematical Society, 145 (2017), 4, pp. 1527-1538
  9. Jassim, H. K., The Analytical Solutions for Volterra Integro-Differential Equations within Local Fractional Operators by Yang-Laplace Transform, Sahand Communications in Mathematical Analysis, 6 (2017), 1, pp. 69-76
  10. Akkurt, A., et al., Generalized Ostrowski Type Integral Inequalities Involving Generalized Moments Via Local Fractional Integrals, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A. Matematicas, 111 (2017), 3, pp. 797-807
  11. Yang, X. J., et al., Non-Differentiable Exact Solutions for the Nonlinear Odes Defined on Fractal Sets, Fractals, 25 (2017), 4, 1740002
  12. Yang, X. J., et al., On a Fractal LC-Electric Circuit Modeled by Local Fractional Calculus, Communications in Nonlinear Science and Numerical Simulation, 47 (2017), June, pp. 200-206
  13. Yang, X. J., et al., A New Numerical Technique for Local Fractional Diffusion Equation in Fractal Heat Transfer, Journal of Nonlinear Science and Applications, 9 (2016), 10, pp. 5621-5628
  14. Yang, X. J., et al., New Rheological Models within Local Fractional Derivative, Romanian Reports in Physics, 69 (2017), pp. 113-124
  15. Kumar, D., et al., (2017). A Hybrid Computational Approach for Klein-Gordon Equations on Cantor Sets, Nonlinear Dynamics, 87 (2017), 1, pp. 511-517
  16. Yang, X. J., et al., Fractal Boundary Value Problems for Integral and Differential Equations with Local Fractional Operators, Thermal Science, 19 (2015), 3, pp. 959-966
  17. Yang, X. J., et al., Approximate Solutions for Diffusion Equations on Cantor Space-Time, Proceedings of the Romanian Academy A, 14 (2013), 2, pp. 127-133
  18. Baleanu, D., et al., Local Fractional Variational Iteration and Decomposition Methods for Wave Equation on Cantor Sets, Abstract and Applied Analysis, 2014 (2104), ID 535048
  19. Wang, S. Q., et al., Local Fractional Function Decomposition Method for Solving Inhomogeneous Wave Equations with Local Fractional Derivative, Abstract and Applied Analysis, 2014 (2104), ID 176395
  20. Yan, S. P., et al., Local Fractional Adomian Decomposition and Function Decomposition Methods for Solving Laplace Equation within Local Fractional Operators, Advances in Mathematical Physics, 2014 (2014) ID 161580
  21. Jafari, H., et al., Local Fractional Adomian Decomposition Method for Solving Two Dimensional Heat Conduction Equations within Local Fractional Operators, Journal of Advance in Mathematics, 4 (2014), 9, pp. 2574-2582
  22. Jafari, H., et al., Local Fractional Series Expansion Method for Solving Laplace and Schrodinger Equations on Cantor Sets within Local Fractional Operators, International Journal of Mathematics and Computer Research, 11 (2014), 2, pp. 736-744
  23. Yang, X. J., et al., Fractal Heat Conduction Problem Solved by Local Fractional Variation Iteration Method, Thermal Science, 17 (2013), 2, pp. 625-628
  24. Abbasbandy, S., Darvishi, M. T., A Numerical Solution of Burgers Equation by Modified Adomian Method, Applied Mathematics and Computation, 163 (2005), 3, pp. 1265-1272
  25. Wazwaz, A. M., Partial Differential Equations: Methods and Applications, Elsevier, Balkema, The Netherlands, 2002
  26. Wazwaz, A. M., Multiple-Front Solutions for the Burgers Equation and the Coupled Burgers Equations, Applied Mathematics and Computation, 190 (2007), 2, pp. 1198-1206
  27. He, J. H., Some Applications of Nonlinear Fractional Differential Equations and Their Approximations, Bulletin of Science, Technology & Society, 2 (1999), 15, pp. 86-90
  28. He, J. H., Approximate Analytical Solution for Seepage Flow with Fractional Derivatives in Porous Media, Computer Methods Applied Mechanics and Engineering, 1 (1998), 167, pp. 57-68
  29. Mainardi, F., et al., The Fundamental Solution of the Space-Time Fractional Diffusion Equation, Fractional Calculus & Applied Analysis, 2 (2001), 4, pp. 153-192
  30. Rida, S. Z., et al., On the Solutions of Time-Fractional Reaction-Diffusion Equations, Communications in Nonlinear Science and Numerical Simulation, 12 (2010), 15, pp. 3847-3854
  31. Debnath, L., Fractional Integral and Fractional Differential Equations in Fluid Mechanics, Fractional Calculus & Applied Analysis, 2 (2003), 6, pp. 119-155
  32. Aksan, E. N., Ozdes, A., A Numerical Solution of Burgers Equation, Applied Mathematics and Computation, 156 (2004), 2, pp. 395-402
  33. Idris, D., et al., A Numerical Solution of the Burgers Equation Using Cubic B-Splines, Applied Mathematics and Computation, 163 (2005), 1, pp. 199-211
  34. Abdulkadir, D., A Galerkin Finite Element Approach to Burgers Equation, Applied Mathematics and Computation, 157 (2004), 2, pp. 331-346
  35. Kutluay, S., et al., Numerical Solutions of the Burgers Equation by the Least-Squares Quadratic B-Spline Finite Element Method, Journal of Computational and Applied Mathematics, 167 (2004), 1, pp. 21-33
  36. Toshimitsu, M., Higuchi, H., Traffic Current Fluctuation and the Burgers Equation, Japanese Journal of Applied Physics 17 (1978), 5, pp. 811
  37. Sugimoto, N., Burgers Equation with a Fractional Derivative; Hereditary Effects on Nonlinear Acoustic Waves, Journal of Fluid Mechanics, 225 (1991), Apr., pp. 631-653
  38. Richard, K., Okounkov, A., Limit Shapes and the Complex Burgers Equation, Acta Mathematica, 199 (2007), 2, pp. 263-302
  39. Helal, M. A., Mehanna, M. S., A Comparison between Two Different Methods for Solving KdV- Burgers Equation, Chaos, Solitons & Fractals, 28 (2006), 2, pp. 320-326
  40. Yang, X. J., Advanced Local Fractional Calculus and Its Applications, World Science Publisher, New York, USA, 2012

© 2017 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence